# SDR AALA201609159001

- Difficulty date: August 2, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020590
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT GALLEY FLOORBEAM BETWEEN FRAME 64 AND FRAME 66 AT -Y1292.  REPLACED FLOORBEAM IAW SRM 51-42-11, 51-72-11 AND DWG D53472816.
